# SDR AALA202011099021

- Difficulty date: October 30, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,088 hours, 5,560 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219820100
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON CENTER FITTING AT STR 23R AND FR 16 TO FR 20 IN AFT GALLEY AREA MEASURING L=0.915 INCHES W=0.584 INCHES D=0.089 INCHES.  REPLACED CENTER FITTING, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 AND DWG D53135145.
